# SDR COMA9660094

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Part number: 13740002
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STABILIZER TRIM CHANNEL 1 INOP MESSAGE ON EICAS.  REPLACED FAULTY TRIM SELECT BUTTON.
